# SDR AWXA0000441

- Difficulty date: June 30, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,078 hours, 45,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT FRAME CORRODED AT LOWER DOOR STOP.     REMOVED CORROSION,  FABRICATED REPAIR IAW 737 SRM 53-10-1,  TREATED IAW 737 SRM 51-10-2,  INSTALLED REPAIR ANGLE IAW 737 SRM  51-30-2.
